# SDR UIEA2020042300818

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,240 hours, 20,499 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FWD EQUIP VAC EICAS MSG.( PERFORMED FIM TASK 21-58 F/T 985 MSG CLEARED.  )
